MathSciNet Relay Station
MathSciNet bibliographic data
MR1600104 32D15 (32A35 42B30)
Boggess, Al The holomorphic extension of $H\sp p$-CR functions on tube submanifolds. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1427–1435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement